Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR0211402

author
Wall, C. T. C.
title
Finiteness conditions for $\rm CW$-complexes
year
1965
journal
Annals of Mathematics. Second Series
volume
81
pages
56–69
url
http://dx.doi.org/10.2307/1970382
MathSciNet
MR0171284
DOI
doi:0171284

@article{MR0211402,
    AUTHOR = "Wall, C. T. C.",
    TITLE = "Finiteness conditions for {${\rm CW}$}-complexes",
    JOURNAL = "Ann. of Math. (2)",
    FJOURNAL = "Annals of Mathematics. Second Series",
    VOLUME = "81",
    YEAR = "1965",
    PAGES = "56--69",
    ISSN = "0003-486X",
    MRCLASS = "55.40",
    MRNUMBER = "0171284",
    MRREVIEWER = "A. Dold",
    DOI = "10.2307/1970382",
    URL = "http://dx.doi.org/10.2307/1970382"
}

      

This item is never cited.